MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 490036
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As reported by the user facility, it was confirmed that the batch number was unknown and the sample was not saved.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: approximately 5 ml of chemotherapy was spilled.The chemotherapy involved was rituximab.The therapy had been running for about 2 hours when discovered.During a follow up call with the end user, it was stated that no chemo drug came into contact with patient or nurse's skin (that we are aware of at this point).

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6764648
Report Number9614279-2017-00065
Device Sequence Number19205186
Product Code FPA
UDI-Device Identifier04046964185908
UDI-Public04046964185908
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1